I would like some advice please I was on the

Patient

Q: I would like some advice please I was on the depo injection for 6 months I only had 2 shots of it then I stopped it November 2014 while on the injection I was seeing my period as normal every month since I stopped it I never saw a period until febuary so I started taking vitamin b6 and magnesium tablets becasue I heard they help bring your period back on after 3 days of taking the supplements I saw a periods but it only lasted one day could some one please help as I dont know what to anymore and it's stressing me out I just want my periods back as normal thankyou

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Good morning . I have been recovering from a chesty cough and congestion. 3 days ago I got a strange on and off ache ...

Q: What are these bumps on the head and rim of my penis. they seem to be gradually getting worse over time. have had for...

Q: I've been having some chronic neck pain so I went to the chiropractor she took x-rays and when she looked at the x-ra...

Q: My 2 year old was just recently diagnosed with Persistent Left superior vena cava, with significant right to left shu...

Q: My eyes are irritated,some trouble breathing and sometimes slight quesey stomach. This is in my home. My son who live...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews